# SDR SWAA2024092038640

- Difficulty date: September 17, 2024
- Submitted: September 20, 2024
- Operation: Air carrier
- Aircraft: N8537Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 63595
- Aircraft time: 24,065 hours, 12,127 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BOTH AFT FLASHLIGHTS DO NOT TEST<[01] REPLACED BOTH AFT FLASHLIGHT BATTERIES IN REFERENCE TO AMM 25-64-00
